Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 74, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 16, 2014, 9:00 PM CST. It took effect at Nov 17, 2014, 9:00 AM CST. It was in force for 39 hr.
The area
The counties it named.
The facts
- Issued
- Nov 16, 2014, 9:00 PM CST (03:00 UTC)
- In effect from
- Nov 17, 2014, 9:00 AM CST
- Expired
- Nov 19, 2014, 12:00 AM CST
- In force
- 39 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
540 WHUS73 KGRB 170300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST SUN NOV 16 2014 ...GUSTY WINDS EXPECTED MONDAY INTO TUESDAY... .GUSTY WEST WINDS ARE EXPECTED...AS LOW PRESSURE SLIDES BY TO THE NORTH ON MONDAY. THE GUSTY WINDS WILL LINGERING INTO TUESDAY. THE OFFSHORE NATURE OF THE WINDS WILL KEEP WAVES ON THE LOWER END...WITH ANY HIGHER WAVES MAINLY TOWARD OPEN WATERS. LMZ521-522-541>543-171100- /O.NEW.KGRB.SC.Y.0074.141117T1500Z-141118T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 900 PM CST SUN NOV 16 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 4 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 4 PM CST TUESDAY. * WINDS...WEST WIND INCREASING TO 15 TO 25 KTS BY LATE MORNING...WITH GUSTS TO 30 KTS BY AFTERNOON. WINDS WILL GRADUALLY VEER NORTHWEST...WITH GALE FORCE GUSTS EXPECTED BY MONDAY EVENING. * WAVES...2 TO 4 FT BY LATE MONDAY MORNING...BUILDING TO 3 TO 5 FT MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
093 WHUS73 KGRB 171031 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 AM CST MON NOV 17 2014 ...GUSTY WEST WINDS EXPECTED TODAY INTO TUESDAY... .GUSTY WEST WINDS WILL DEVELOP TODAY AS LOW PRESSURE MOVES THROUGH EASTERN ONTARIO. THE GUSTY WINDS WILL CONTINUE TONIGHT AND TUESDAY. LMZ521-522-541>543-171800- /O.CON.KGRB.SC.Y.0074.141117T1500Z-141118T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST TUESDAY... * WEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE MORNING...THEN CONTINUE THROUGH TUESDAY. A FEW GUSTS TO NEAR GALE FORCE ARE EXPECTED NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING...WITH GUSTS TO 30 KTS ANTICIPATED ELSEWHERE. * WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
878 WHUS73 KGRB 171515 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 915 AM CST MON NOV 17 2014 ...GUSTY WEST WINDS EXPECTED TODAY INTO TUESDAY... .GUSTY WEST WINDS WILL DEVELOP TODAY AS LOW PRESSURE MOVES THROUGH EASTERN ONTARIO. THE GUSTY WINDS WILL CONTINUE TONIGHT AND TUESDAY. LMZ521-522-541>543-172315- /O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 915 AM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY... * WEST WINDS WILL INCREASE TO 15 TO 25 KTS BY LATE MORNING... THEN CONTINUE THROUGH TUESDAY. A FEW GUSTS TO NEAR GALE FORCE ARE EXPECTED NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING...WITH GUSTS TO 30 KTS ANTICIPATED ELSEWHERE. * WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
839 WHUS73 KGRB 172130 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 PM CST MON NOV 17 2014 ...GUSTY WEST WINDS EXPECTED INTO TUESDAY... .GUSTY WEST WINDS WILL CONTINUE INTO TUESDAY...AS DEEPENING LOW PRESSURE MOVES THROUGH EASTERN ONTARIO. LMZ521-522-541>543-180530- /O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY... * WEST WINDS TO 25 KTS ARE EXPECTED FOR TONIGHT...THEN CONTINUE THROUGH TUESDAY. A FEW GUSTS TO NEAR GALE FORCE ARE EXPECTED NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING...WITH GUSTS TO 30 KTS ANTICIPATED ELSEWHERE. * WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
522 WHUS73 KGRB 180331 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CST MON NOV 17 2014 ...GUSTY WEST WINDS EXPECTED INTO TUESDAY... .GUSTY WEST WINDS WILL CONTINUE INTO TUESDAY...AS DEEPENING LOW PRESSURE MOVES THROUGH EASTERN ONTARIO. LMZ521-522-541>543-181145- /O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 931 PM CST MON NOV 17 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST TUESDAY... * WEST WINDS TO 25 KTS WILL CONTINUE THROUGH MUCH OF TUESDAY. A FEW GUSTS TO NEAR GALE FORCE ARE EXPECTED NEAR THE DEATHS DOOR REGION OVERNIGHT INTO TUESDAY MORNING... WITH GUSTS TO 30 KTS ANTICIPATED ELSEWHERE. * WAVES WILL BUILD TO 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION TONIGHT INTO TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
006 WHUS73 KGRB 181102 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 502 AM CST TUE NOV 18 2014 ...GUSTY WEST WINDS WILL CONTINUE TODAY... .GUSTY WEST WINDS WILL CONTINUE TODAY...AS DEEPENING LOW PRESSURE MOVES THROUGH EASTERN ONTARIO. LMZ521-522-541>543-181915- /O.CON.KGRB.SC.Y.0074.000000T0000Z-141118T2200Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 502 AM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... * WEST WINDS TO 30 KTS WILL CONTINUE TODAY. A FEW GALE FORCE GUSTS ARE POSSIBLE. * WAVES 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
728 WHUS73 KGRB 181513 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 913 AM CST TUE NOV 18 2014 ...GUSTY WEST WINDS WILL CONTINUE TODAY... .GUSTY WEST WINDS WILL CONTINUE TODAY...AS DEEPENING LOW PRESSURE MOVES THROUGH EASTERN ONTARIO. LMZ521-522-541>543-182315- /O.EXT.KGRB.SC.Y.0074.000000T0000Z-141119T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 913 AM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WEST WINDS TO 30 KTS WILL CONTINUE TODAY. A FEW GALE FORCE GUSTS ARE POSSIBLE. * WAVES 2 TO 4 FT...EXCEPT 3 TO 6 FT NEAR THE DEATHS DOOR REGION. BECAUSE WINDS ARE OFFSHORE...WAVES WILL BE LOWER NEAREST THE SHORE AND HIGHER TOWARDS OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
393 WHUS73 KGRB 182150 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CST TUE NOV 18 2014 ...GUSTY WEST WINDS SLOWLY DIMINISHING THIS EVENING... .GUSTY WEST WINDS WILL SLOWLY DIMINISH THIS EVENING...AS LOW PRESSURE MOVES AWAY FROM THE REGION. ANOTHER ROUND OF GUSTY WEST WINDS ARE FORECAST FROM LATE WEDNESDAY INTO THURSDAY. LMZ521-522-541>543-190600- /O.CON.KGRB.SC.Y.0074.000000T0000Z-141119T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 PM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...WEST 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS...WILL CONTINUE THROUGH MIDNIGHT. * WAVES...2 TO 4 FT...EXCEPT 3 TO 5 FT NEAR THE DEATHS DOOR REGION. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES WILL BE LOWER NEAR THE SHORELINE AND HIGHER TOWARDS THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
161 WHUS73 KGRB 190328 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 928 PM CST TUE NOV 18 2014 ...GUSTY WEST WINDS SLOWLY DIMINISHING LATE THIS EVENING... .GUSTY WEST WINDS WILL SLOWLY DIMINISH THIS EVENING...AS LOW PRESSURE MOVES AWAY FROM THE REGION. ANOTHER ROUND OF GUSTY WEST WINDS ARE FORECAST FROM LATE WEDNESDAY INTO THURSDAY. LMZ521-522-541>543-190600- /O.CON.KGRB.SC.Y.0074.000000T0000Z-141119T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 928 PM CST TUE NOV 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS...WEST 10 TO 20 KTS...WITH GUSTS TO AROUND 25 KTS...WILL CONTINUE THROUGH MIDNIGHT. * WAVES...1 TO 3 FT...EXCEPT 2 TO 4 FT NEAR THE DEATHS DOOR REGION. BECAUSE WINDS ARE OFFSHORE ON LAKE MICHIGAN...WAVES WILL BE LOWER NEAR THE SHORELINE AND HIGHER TOWARDS THE OPEN WATERS. * ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED LATE WEDNESDAY AFTERNOON OR EVENING AS GUSTY WEST WINDS WILL ONCE AGAIN DEVELOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 16, 8:54 PM CST, 6 minutes earlier.
Area forecast discussion, Nov 16, 8:54 PM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 854 PM CST SUN NOV 16 2014 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE AND NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 848 PM CST SUN NOV 16 2014 NO CHANGES TO THE LAKE-EFFECT HEADLINE THIS EVENING...BUT MADE SOME MINOR ADJUSTMENTS TO THE FCST. TEMPS TOUGH TO GAUGE AS THEY WL FALL OFF DURING PERIODS OF CLR SKIES AND PROBABLY BOUNCE BACK A BIT AS CLDS MOVE ACRS. THERE SHOULD BE SOME WIND...HOWEVER...WHICH SHOULD KEEP READINGS FM GOING INTO FREE FALL OVER THE DEEP SNOWPACK ACRS THE N. THIS LOOKS LIKE A SITN WHERE IT WON/T BE HARD TO GET FLURRIES OUT OF THE CLDS...SO ADDED ADDITIONAL FLURRIES TO THE FCST. && .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 343 PM CST SUN NOV 16 2014 POTENTIAL FOR HEAVY LAKE EFFECT SNOW IS THE MAIN CONCERN DURING THIS PART OF THE FORECAST...FOLLOWED BY CHANCES FOR SNOW ACROSS THE REST OF THE AREA...INCREASING WINDS...AND MAX AND MIN TEMPERATURES. A COLD FRONT WAS MAKING ITS WAY THROUGH WISCONSIN TODAY AND A SECONDARY COLD FRONT WAS ACROSS NORTHERN MINNESOTA AND THE NORTHERN PLAINS AT 21Z. THERE WERE SOME LIGHT SNOW SHOWERS AND FLURRIES DURING THE DAY AHEAD OF THE FIRST FRONT...ESPECIALLY IN NORTH CENTRAL WISCONSIN. THERE WAS SOME CLEARING BEHIND THE IT BUT MORE CLOUDS QUICKLY FOLLOWED. THERE SHOULD BE ENOUGH WIND TO KEEP TEMPERATURES FROM TANKING DURING THE SHORT PERIOD OF CLEARING. STILL LOOKS LIKE MAINLY SINGLE DIGITS AND TEENS FOR LOWS TONIGHT. THE SECONDARY COLD FRONT WILL BRING CHANCES FOR SNOW AND BLUSTERY CONDITIONS ALONG WITH IT AS IT PUSHES ACROSS THE FORECAST AREA LATE TONIGHT INTO MONDAY. FLOW ALOFT WILL BE CYCLONIC AS AN UPPER LEVEL TROUGH MAKES ITS WAY INTO THE REGION. THE SYNOPTIC SCALE LIFT...STEEP LAPSE RATES OVER LAKE SUPERIOR AND FAVORABLE WIND DIRECTION FOR LAKE EFFECT SHOULD RESULT IN HEAVY LAKE EFFECT SNOW SHOWERS ACROSS FAR NORTHERN WISCONSIN THROUGHOUT THE DAY ON MONDAY. THINK SOME PARTS OF VILAS COUNTY COULD PICK UP ABOUT 6 INCHES OF SNOW DURING THE DAY...WITH LESSER AMOUNTS FARTHER EAST AND SOUTH. THE COLDER AIRMASS AND CLOUDS SHOULD RESULT IN COOLER HIGH TEMPERATURES FOR MONDAY THAN TODAY. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 343 PM CST SUN NOV 16 2014 COLD ARCTIC AIR MASS ACROSS EASTERN U.S. WILL CONTINUE THRU AT LEAST THE MIDDLE OF NEXT WEEK BEFORE MEAN FLOW DE-AMPLIFIES AND BECOMES MORE SPLIT. THIS ALLOWS PACIFIC-MODIFIED AIR TO BEGIN SPREADING EAST TOWARD WI LATE IN WEEK AND NEXT WEEKEND. IT STILL APPEARS THAT TUE WILL BE THE COLDEST DAY OF THIS PERIOD. LAKE EFFECT SNOW CONTINUES FOR VILAS CNTY MON NGT INTO TUE...THEN A CLIPPER SYSTEM TUE NIGHT AND WED WITH LAKE EFFECT AGAIN ON THE BACKSIDE OF THAT SYSTEM. LAKE EFFECT SNOW SHWRS...SOME HEAVY...WILL CONTINUE TO IMPACT N-CNTRL WI...ESPECIALLY THE SNOWBELT AREA OF VILAS CNTY...THRU MOST OF MON NGT BEFORE THE CYCLONIC FLOW BEGINS TO WEAKEN AND NW WINDS ALOFT BACK A BIT. INGREDIENTS FOR ADDITIONAL ACCUMULATIONS ARE IN PLACE WITH THE CYCLONIC FLOW...DELTA-T VALUES IN THE LWR 20S ...LAKE-INDUCED CAPES WELL OVER 500 J/KG AND NO LOW-LEVEL INVERSIONS PRESENT. EXPECT ANOTHER 3 TO 5 INCHES OF SNOW IN SNOWBELT OF VILAS CNTY WITH LESSER AMOUNTS FARTHER SOUTH AND EAST. THE REST OF NE WI TO RECEIVE ONLY ISOLATED SNOW SHWRS AND/OR FLURRIES AS THE NEXT SURGE OF ARCTIC AIR MOVES INTO THE REGION. TEMPS ON TUE WILL BE JANUARY-LIKE IN THE TEENS TO LWR 20S...WITH MORNING WIND CHILL VALUES IN THE 5 BELOW TO 15 BELOW ZERO RANGE. FAST MOVING...WEAK CLIPPER SYSTEM/SHORTWAVE TROF MOVE E-SE INTO THE WRN GREAT LAKES TUE NIGHT. EXPECT SOME LIGHT SNOW TO OVERSPREAD NE WI AFTER MIDNGT...BUT MOISTURE APPEARS TO BE LACKING WITH THIS SYSTEM. ACCUMS WILL BE VERY LIGHT...ALTHOUGH AN INCH OR TWO POSSIBLE IN LAKE EFFECT SNOW SHOWERS OVER NORTHERN VILAS BEHIND THIS SYSTEM. 16/12Z LONG RANGE MODELS CONTINUE TO DIVERGE WITH RESPECT TO TRANSISTION TO SPLIT FLOW NEXT WEEKEND AND EARLY NEXT WEEK AND SUBSEQUENT WAVES. ECMWF IS NOW FASTER...AND FARTHER NORTH...WITH LATE WEEKEND WAVE AND NEXT MONDAY/TUESDAY SYSTEM. MODEL SPREAD NOT SURPRISING WITH FLOW TRANSISTION...SO WILL CONTINUE WITH MODEL BLEND UNTIL SOLUTION BECOMES MORE OBVIOUS. REGARDLESS OF MODEL... TEMPS WILL LIKELY HAVE MODERATED TO THE POINT WHERE RAIN MIX COMES BACK INTO THE FORECAST WITH THE LATE WEEKEND WAVE. && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 848 PM CST SUN NOV 16 2014 AREA OF MVFR AND LOWER-END VFR CIGS HAVE EXITED ERN WI. MORE LAYERED CLDS ALONG WITH SOME SHSN ABOUT TO MV BACK INTO THE W. WL CARRY THAT ACRS THE FCST AREA IN THE TAFS...THOUGH SHSN WL BE MORE LIKELY IN THE W. MUCH LESS CONFIDENT IN GETTING CLDS TO DECR TOMORROW THAN EARLIER...SO WL GO WITH A CLOUDIER SCENARIO IN THE NEW TAFS. && .GRB WATCHES/WARNINGS/ADVISORIES... LAKE EFFECT SNOW WARNING FROM 6 AM MONDAY TO NOON CST TUESDAY FOR WIZ005. && UPDATE.........SKOWRONSKI SHORT TERM.....MG LONG TERM......JKL AVIATION.......SKOWRONSKI
Hazardous weather outlook, Nov 16, 2:50 PM CST, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CST SUN NOV 16 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-172100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 250 PM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LAKE EFFECT SNOW SHOWERS ARE EXPECTED ACROSS NORTH-CENTRAL WISCONSIN FROM MONDAY THROUGH TUESDAY MORNING. ACCUMULATIONS OF 8 TO 12 INCHES ARE FORECAST OVER NORTHWEST VILAS COUNTY. ROADWAYS WILL BECOME SNOW-COVERED AND SLIPPERY...MAKING FOR HAZARDOUS TRAVEL CONDITIONS. COLD MORNING TEMPERATURES IN THE SINGLE DIGITS BOTH MONDAY AND TUESDAY...COMBINED WITH BLUSTERY NORTHWEST WINDS...WILL PRODUCE WIND CHILL READINGS FROM 5 BELOW TO 15 BELOW ZERO. THE COLDEST READINGS ARE EXPECTED TUESDAY MORNING OVER NORTH-CENTRAL AND CENTRAL WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-172100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 250 PM CST SUN NOV 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHWEST WINDS MAY GUST TO GALE FORCE MONDAY NIGHT INTO TUESDAY.
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.